Rocky Mountain Journal of Mathematics

On weighted orlicz sequence spaces and their subspaces

F. Fuentes and F.L. Hernandez

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 18, Number 3 (1988), 585-600.

Dates
First available: 13 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1250126121

Digital Object Identifier
doi:10.1216/RMJ-1988-18-3-585

Mathematical Reviews number (MathSciNet)
MR972651

Zentralblatt MATH identifier
0677.46002

Subjects
Primary: 46E30: Spaces of measurable functions (Lp-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)
Secondary: 46A45: Sequence spaces (including Köthe sequence spaces) [See also 46B45]

Citation

Fuentes, F.; Hernandez, F.L. On weighted orlicz sequence spaces and their subspaces. Rocky Mountain Journal of Mathematics 18 (1988), no. 3, 585--600. doi:10.1216/RMJ-1988-18-3-585. http://projecteuclid.org/euclid.rmjm/1250126121.


Export citation